# SDR UIEA2022032800243

- Difficulty date: March 27, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 85,873 hours, 19,020 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Tab
- Part number: MXP1473
- Part serial: S4103
- Condition: Missing
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CA O2 MASK LEFT DOOR RETENTION TAB BROKEN AND MISSING.( REMOVED AND REPLACED BOX ASSY, EQIP IAW AMM 35-11-51. OPS GOOD, LEAK CHECK GOOD. )
